ابتدائی صفحہ
فہرست مجلہ جات
Proceedings of the Pakistan Academy of Sciences
Volume 51
مقالہ جات
مقالے کی معلومات
Proceedings of the Pakistan Academy of Sciences
مجلہ
Volume 51
جلد
Issue 3
شمارہ
Regular
مقالے کی قسم
English
زبان
تازہ ترین جلد
PROC. OF THE PAS: A; 58
(
2021
)
PROC. OF THE PAS: B; 58,
(
2021
)
PROC. OF THE PAS: B; 58
(
2021
)
Concavity Solutions of Second-Order Differential Equations
Ibtisam Aldawish
Maslina Darus
تلخیص
In this article, we consider varieties of second-order linear differential equations in the unit disk. We show that the solutions of the second-order linear differential equations are concave univalent functions under some conditions
Download
کلیدی الفاظ
Analytic function
differential equation
concave function
univalent function
برائے حوالہ
Ibtisam Aldawish, Maslina Darus. (2014) Concavity Solutions of Second-Order Differential Equations, , Volume 51, Issue 3.
Views
229
Downloads
34
پچھلا مقالہ
اگلا مقالہ